عرض القائمة
الرئیسیة
البحث المتقدم
قائمة المکتبات
حول الموقع
اتصل بنا
نشأة
ورود / ثبت نام
عنوان
Metrics of positive scalar curvature and generalised Morse functions
پدید آورنده
Walsh, Mark P.
موضوع
، Curvature,، Morse theory,، Riemannian manifolds,، Algebraic topology
رده
QA
3
.
A475
no
.
983
کتابخانه
محل استقرار
استان:
طهران
ـ شهر:
طهران
تماس با کتابخانه :
22291812
-
021
Metrics of positive scalar curvature and generalised Morse functions
Providence, R.I.
American Mathematical Society
2011-
v.: ill
1
Memoirs of the American Mathematical Society; no.389
"January 2011 Volume 209, number 983 )second of 5 numbers("
Bibliography: pt.1, p.79-80
ISBN: 9780821853047)pt.1(
Mark Walsh
1
، Curvature
، Morse theory
، Riemannian manifolds
، Algebraic topology
QA
3
.
A475
no
.
983
NO
Walsh, Mark P.
AU
TI
SE American Mathematical Society. Memoirs no.983
الاقتراح / اعلان الخلل
×
الاقتراح / اعلان الخلل
×
تحذیر!
دقق في تسجیل المعلومات
اعلان الخلل
اقتراح